# SDR IPXA2020092360556

- Difficulty date: September 5, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB720332
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MAIN LANDING GEAR WHEEL WELL VERTICAL ANGLE AT AFT OUTBOARD WALL IS CRACKED.  REMOVED AND REPLACED CRACKED RT MAIN LANDING GEAR WHEEL WELL VERTICAL ANGLE AT AFT OUTBOARD WALL, IAW MD-11 SRM 51-33-01. (MINOR)
